Preview

Chebyshevskii Sbornik

Advanced search

Arithmetic properties of direct product of 𝑝-adic fields elements, II

https://doi.org/10.22405/2226-8383-2021-22-2-236-256

Abstract

statements and proofs of theorems for some kinds of elements from direct product of 𝑝-adic fields and polynomial estimation theorem. Let Q𝑝 be the 𝑝-adic completion of Q, Ω𝑝 be the completion of the algebraic closure of Q𝑝, 𝑔 = 𝑝1𝑝2 . . . 𝑝𝑛 be a composition of separate prime numbers, Q𝑔 be the 𝑔-adic completion of Q, in other words Q𝑝1 ⊕. . .⊕Q𝑝𝑛. The ring Ω𝑔
∼=Ω𝑝1 ⊕. . .⊕Ω𝑝𝑛, a subring Q𝑔, transcendence and algebraic independence over Q𝑔 are under consideration. Here are
appropriate theorems for numbers not only like 𝛼 =∞Σ︀𝑗=0𝑎𝑗𝑔𝑟𝑗 where 𝑎𝑗 ∈ Z𝑔, and non-negative rationals 𝑟𝑗 increase strictly unbounded. But, for numbers 𝑓(𝛼), where 𝑓(𝑧) =∞Σ︀𝑗=0𝑐𝑗𝑧𝑗 ∈ Z𝑔[[𝑧]].
Furthermore, let ̂︀ Q∼=Π︀𝑝Q𝑝 be the ring of polyadic numbers, then, the article takes a look at̂︀ Ω=Π︀𝑝Ω𝑝, there are similar results for numbers like 𝑓(𝛼), where 𝑓(𝑧) =∞Σ︀𝑗=0𝑐𝑗𝑧𝑗 ∈ ̂︀ Z[[𝑧]],𝛼 =∞Σ︀𝑘=1
𝑎𝑘𝑔𝑟𝑘 , 𝑎𝑘 ∈ Z𝑔, 𝑔 = (𝑝1, . . . , 𝑝𝑛, . . .)

About the Author

Aleksei Sergeevich Samsonov
Moscow State Pedagogical University
Russian Federation

graduate student



References

1. Adams W. 1966, “Transcendental numbers in the 𝑝-adic domain”, Amer. J. Math., vol. 88, pp. 279–307.

2. Amice Y. 1975, Les nombers 𝑝-adiques. Presses Universitaires de France, Paris.

3. Bertrand D., Chirskii V. G., Yebbou J. 2004, “Effective estimates for global relations on Eulertype series”, Ann. Fac. Sci. Toulouse, vol. XIII, no. 2, pp. 241–260.

4. Borevich Z. I., Shafarevich I. R. 1985, Teoriya Chisel, [The theory of numbers], third edition. “Nauka”, Moscow.

5. Bundschuh P., Chirskii V. G. 2002, “On the algebraic independence of elements from C𝑝 over Q𝑝, I”, Arch. Math., vol. 79, pp. 345–352.

6. Bundschuh P., Chirskii V. G. 2004, “On the algebraic independence of elements from C𝑝 over Q𝑝, II”, ActaArithm., vol. 113, no. 4, pp. 309–326.

7. Bundschuh P., Chirskii V. G. 2015, “Estimating polynomials over Z𝑝 at points from C𝑝”, Moscow Journ. of Comb. and Number Th., vol. 5, iss. 1–2, pp. 14–20.

8. Chirskii V. G. 2005, “Siegel—Shidlovskii method in 𝑝-adic domain”, Fundamental and Applied Mathematics, vol. 11, no. 6, pp. 221–230.

9. Chirskii V. G. 2013, “Values of Analytic functions at points of C𝑝”, Russian Journ. of Math. Physics, vol. 20, no. 2, pp. 149–154.

10. Chirskii V. G. 2014, “Arithmetic properties of poliadic series with periodic coefficients”, Dokladi akademii nauk, vol. 459, no. 6, pp. 677–679.

11. Chirskii V. G. 2014, “Arithmetic properties of hypergeometric series with irrational parameters”, Izv. RAN. Ser. mat., vol. 78, no. 6, pp. 193—210.

12. Chirskii V. G. 2015, “On the arithmetic properties of Euler-type series”, Vestnik Mosk. Univ. Ser.1, mat., mech., no. 1, pp. 59–61.

13. Chirskii V. G. 2015, “Arithmetic properties of polyadic integer numbers”, Chebyshevskii sbornik, vol. 16, no. 1, pp. 254–264.

14. Chirskii V. G. 2017, “Arithmetic properties of polyadic series with periodic coefficients”, Izv. RAN. Ser. mat. vol. 81, no. 2, pp. 215–232.

15. Chirskii V. G. 2017, “Topical problems of the theory of Transcendental numbers: Developments of approaches to tyeir solutions in the works of Yu.V. Nesterenko”, Russian Journ. of Math. Physics, vol. 24, no. 2, pp. 153–171.

16. Chirskii V. G. 2018, “Arithmetic properties of generalized hypergeometric f-series”, Dokladi akademii nauk, vol. 483, no. 3, pp. 257–259.

17. Chirskii V. G. 2018, “Arithmetic properties of generalized hypergeometric f-series”, Dokladi Mathematics, vol. 98, no. 3, pp. 589–591.

18. Chirskii V. G. 2019, “Product formula, global relations and polyadic integers”, Russian Journ. of Math. Physics, vol. 26, no. 3, pp. 286–305.

19. Chirskii V. G. 2020, “Arithmetic properties of generalized hypergeometric series”, Russian Journ. of Math. Physics, vol. 27, no. 2, pp. 175–184.

20. Koblitz N. 1982, 𝑝-adic numbers, 𝑝-adic analysis, and zeta-functions, 2nd ed.

21. Mahler K. 1935, “Uber transzendente 𝑝-adische Zahlen”, Compos. Math., vol. 2, pp. 259–275.

22. Mahler K. 1981, 𝑝-adic numbers and their functions, second edition, Cambridge University Press, Cambridge.

23. Shidlovskii A. B. 1987, Transcendentnie chisla, [Transcendental numbers], “Nauka”, Moscow.


Review

For citations:


Samsonov A.S. Arithmetic properties of direct product of 𝑝-adic fields elements, II. Chebyshevskii Sbornik. 2021;22(2):236-256. (In Russ.) https://doi.org/10.22405/2226-8383-2021-22-2-236-256

Views: 422


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.


ISSN 2226-8383 (Print)